# SDR USAA920081560

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- Aircraft time: 29,972 hours, 15,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT-S4- MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, -Y1292.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, -Y1292 IAW US AIRWAYS ENGINEERING ORDER 5307Y284 & A319 SRM 51-42-11.  (S)
